# SDR CA040928013

- Difficulty date: July 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 4,962 hours
- Engine: Pwa R985AN14B
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Condition: Grounded
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING VFR FLIGHT THE ELECTRICAL CHARGING SYSTEM FAILED. AIRCRAFT LANDED AT MAINTENANCE FACILITY. VOLTAGE CONTROLLER FOUND TO BE BURNED INTERNALLY PROBABLY DUE TO GROUNDED FIELD WIRE IN ALTERNATOR. FIELD WIRE IN ALTERNATOR REPAIRED. INSTALLED NEW VOLTAGE CONTROLLER.GROUND RUN SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
